Top
10
Doctor insights on: After Taking Vitamins I Feel Nauseous Why What Should I Do

Share
1

1
After taking vitamins I feel nauseous... Why? What should I do?

After taking vitamins I feel nauseous... Why?  What should I do?

Common: The reason we often feel nauseated when taking pills (vitamins or prescriptions) is due to our stomach being "sensitive" to these substances. Often the nausea will subside because our body starts to "get use to" the pill we are taking. Also, taking the vitamin with a meal can be helpful. See your doctor if the nausea persists or worsens. ...Read more

Dr. Stephen Noga
1,712 doctors shared insights

Nausea (Definition)

Nausea is the sensation of having ...Read more


2

2
Nausea from the vitamin d im taking. Why is this happening?

Nausea from the vitamin d im taking. Why is this happening?

Hypercalcemia?: Taking a high dose of vitamin d could cause nausea due to a high blood calcium. If calcium is normal switch to a different brand of vitamin d as something in the pill besides vitamind could cause nausea. ...Read more

3

3
Why does my multi vitamin make me nauseous?

Why does my multi vitamin make me nauseous?

Empty stomach: Even if your vitamin is from a reputable company you may be experiencing an allergy to the coating of the pill. It is also possible to feel nauseas or dizzy from certain doses of b vitamins, until your body is able to adapt. You may have success by changing brands or taking a smaller dose and advancing as tolerated. ...Read more

6

6
What can I do to ease nausea from pre-natal vitamins?

What can I do to ease nausea from pre-natal vitamins?

Lots!: Prenatal vitamins can commonly cause or worsen nausea/vomiting due to their size as well as their components. Some women find relief if they take the vitamin with a meal or at night. Also consider talking to your provider about a smaller sized prenatal vitamin or a chewable prenatal vitamin. ...Read more

See 1 more doctor answer
7

7
Taking 50,000 iu vitamin d once weekly is bad nausea normal?

Taking 50,000 iu vitamin d once weekly is bad nausea normal?

No: nausea is very rare with vitamin D supplementation. 50000 units is generally a once/month maintenance dose rather than weekly. Weekly is a loading dose. ...Read more

8

8
Prenatal vitamins make me constipated &' nauseous. I been taking flinestone vitamins. Are they ok or is there something better thats recommended?

Prenatal vitamins make me constipated &' nauseous.  I been taking flinestone vitamins. Are they ok or is there something better thats recommended?

Prenatals better: A prenatal vitamin has the amount of nutrients that closely match the nutrient needs of a pregnant women. They have more iron and Folic Acid and dha and more nutrients like iodine choline magnesium and copper. There are some prescription prenatals that have a stool softener. I would try a different prenatal and or; add , prune juice, oatmeal, hi fiber diet, benefiber, colace (docusate sodium). ...Read more

See 2 more doctor answers
9

9
Can prenatal vitamins cause nausea?

Can prenatal vitamins cause nausea?

Yes: Absolutely they can cause nausea. Be sure to take them on a full stomach, as this can help. If the nausea persists, try a different prenatal vitamin. There are many to choose from. ...Read more

See 2 more doctor answers
10

10
Could prenatal vitamins be causing nausea?

Could prenatal vitamins be causing nausea?

Yes: Vitamins can sometimes cause nausea, especially some b vitamins and zinc, both of which are found in prenatal vitamins. Try taking after a meal. If that does not work try a different brand- you may tolerate some more than others... ...Read more

See 1 more doctor answer